# SDR CALA0300108

- Difficulty date: March 8, 2003
- Submitted: March 10, 2003
- Operation: Air carrier
- Aircraft: N17812
- Make and model: Doug DC-9-82
- Aircraft serial: 49250
- Aircraft time: 54,624 hours, 25,815 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Sta 1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND BELTFRAME LOWER CHANNEL AND WEB CORRODED AT STA 1309 FROM LONGERON 28L TO 28R. REPAIRED IAW SRM 53-03, PAGE 04A, FIGURE 2A.
